# SDR SIMA200432205

- Difficulty date: November 13, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 11,695 hours, 12,410 cycles
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AFT LOWER FUSELAGE AT FRAME 68 AND STRINGER 21L.  PERFORMED A CUT OUT OF THE DAMAGED AREA.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW SRM.(K)
